MAUDE Adverse Event Report: BREAS MEDICAL AB BREAS VIVO 50; CONTINUOUS VENTILATOR

BREAS MEDICAL AB BREAS VIVO 50; CONTINUOUS VENTILATOR
Model Number VIVO 50
Medical Device Problem Codes Device Operational Issue (2914); Maintenance Does Not Comply To Manufacturers Recommendations (2974)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Under (b)(4) law, patient information is considered confidential and will not be released by the hospital.
 
Event or Problem Description
The unit is 3,5 months old.During the night the vent stopped delivering pressure and shut down at approximately 1:56 am, while it was connected to main power supply.It didn't switch to internal battery.Based on our review of the device logs, the device appears to have sounded an alarm when the error occurred in accordance with the device's specifications, but breas medical (b)(4) is awaiting a return of the device to confirm that the alarms are operating properly.The patient's mother awoke at approximately 2:00 am to check on her child and saw the child was without oxygen and becoming blue and the vivo was not operating.She immediately started the vent and has said the unit was then operating fine and child started to breathe again.The device log indicates that the device was restarted at approximately 1:59 am.The child is presently in the hospital and in stable condition, but we don't have any other information about the status of the child.
 
Additional Manufacturer Narrative
Patient information: under european law, patient information is considered confidential and will not be released by the hospital.
 
Event or Problem Description
The unit is 3.5 months old.During the night the vent stopped delivering pressure and shut down at approximately 1:56 am, while it was connected to main power supply.It didn't switch to internal battery.Based on our review of the device logs, the device appears to have sounded an alarm when the error occurred in accordance with the device's specifications, but breas medical ab is awaiting a return of the device to confirm that the alarms are operating properly.The patient's mother awoke at approximately 2:00 am to check on her child and saw the child was without oxygen and becoming blue and the vivo was not operating.She immediately started the vent and has said the unit was then operating fine and child started to breathe again.The device log indicates that the device was restarted at approximately 1:59 am.The child is presently in the hospital and in stable condition, but we don't have any other information about the status of the child.
 
Additional Manufacturer Narrative
This submission is for correction of missing follow up report.This is follow-up #1.No other new complaint information has been added.
 
Event or Problem Description
The unit is 3,5 months old.During the night the vent stopped delivering pressure and shut down at approximately 1:56 am, while it was connected to main power supply.It didn't switch to internal battery.Based on our review of the device logs, the device appears to have sounded an alarm when the error occurred in accordance with the device's specifications, but breas medical ab is awaiting a return of the device to confirm that the alarms are operating properly.The patient's mother awoke at approximately 2:00 am to check on her child and saw the child was without oxygen and becoming blue and the vivo was not operating.She immediately started the vent and has said the unit was then operating fine and child started to breathe again.The device log indicates that the device was restarted at approximately 1:59 am.The child is presently in the hospital and in stable condition, but we don't have any other information about the status of the child.

Brand Name
BREAS VIVO 50
Common Device Name
CONTINUOUS VENTILATOR
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, SE-43 5 33
SW  SE-435 33
MDR Report Key6275488
Report Number9617566-2017-00002
Device Sequence Number393075
Product Code NOU
UDI-Device Identifier07321822150005
UDI-Public07321822150005
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K123144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Other,Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Patient Family Member or Friend
Device Model NumberVIVO 50
Device Catalogue Number215000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2017
Initial Date Received by Manufacturer 12/27/2016
Supplement Date Received by Manufacturer12/27/2016
12/27/2016
Initial Report FDA Received Date01/25/2017
Supplement Report FDA Received Date03/16/2021
02/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;